Thanks for your reply, I also think the klonopin has been doing most of the heavy lifting as you put it. Perhaps the lex helps, but not like before when I was symptom free. I have had longer periods of feeling better of late, so I was inevitably disappointed when the last couple of days seemed worse. This morning was really bad, but has gotten better as the day progressed, I even went out to get prescriptions refilled and put air in my tires, despite feeling somewhat agoraphobic when the anxiety/depression acts up. Also took a little walk around the neighborhood, weather was finally decent enough to do so (its been horribly cold where I am for weeks). I don't expect to be happy every day, but I certainly had more resilience when I have had 100% remission. I have tried other SSRIs in the past, Prozac was definitely too agitating that didn't last long, Zoloft has worked twice but was difficult to get back on the second time, perhaps because I was crosstapering down off of serzone which seemed to work for years with no side effects that I recall until it just quit one day and I had a panic attack. I had been on nortryptilene before that, but I think I took klonopin most of that time, then went to Zoloft, then to serzone, and after round 2 episode, back to Zoloft then to Lexapro which was wonderful for about a decade though I lowered the dose over time from 10 (felt a little tired and it had sexual effects though not as bad as zoloft) to 5 (that was good, should have stopped there, then to crumbs, big mistake. I took klonopin very infrequently while on Lexapro, hardly at all. It was an easy transition from Zoloft at the time, which was making my hands tremble among other things. I did take a crumb more klonopin around one in the afternoon today, usually I stick to the l mg per day but if it gets that bad again I will take more. I just hope it doesn't lose its potency, hasn't done that before. I have not been on an SNRI yet, and my experience with nortriptylene wasn't great in the sense that it made my pulse rate go fast, get some heart skips, and I was tired, though I did sleep well. I read occasional reports of medications working again after one is off of them for a while, I also know of someone whose son had this response to Paxil after it quit on him and he returned to it some months later after taking something else. Sometimes I wonder if just more time would help. I did take a deplin today again, even though I was concerned about reading stuff about folic acid supplements slightly increasing cancer rates (though my pdoc called the deplin folks and they said it was not that it causes cancer, just that if it was already present folic acid could make it grow faster, and rarely at that). I figured that since I quit the deplin a week ago maybe that caused the slump? Its expensive stuff, and I am heterozygous for the gene that converts folic acid to methylfoliate (which is what deplin is) so I don't know how much I really need the deplin, because while I don't convert folic acid as efficiently as a homozygous normal does, I am still able to convert something like 60 to 80 percent efficiency if I am reading correctly--plus half the population is either heterozygous or, worse, homozygous recessive, for this gene. I would think the latter group would benefit the most from deplin. My pdoc also recommended adding another fish oil capsule to get the omegas up to 2000 or so, but mostly I take 2 a day lately, they are also expensive (the better quality ones). Thanks again.